Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 76, NWS State College, PA

June 8, 2007Snyder County, Union County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2007, 8:14 PM EDT for Snyder County, Union County, Pennsylvania. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2007, 8:14 PM EDT (00:14 UTC)
Expired
Jun 8, 2007, 9:15 PM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 74 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 8:20 PM EDTTSTM WND DMG3 Sw Hartleton, PASEVERAL TREES AND WIRES DOWN IN GLEN IRON TOWNSHIP.
Jun 8, 8:44 PM EDTTSTM WND DMGBeaver Springs, PASEVERAL TREES AND WIRES DOWN.
Jun 8, 8:44 PM EDTTSTM WND DMGBeaver Springs, PASEVERAL TREES AND WIRES DOWN IN BEAVER AND UNION TOWNSHIPS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 5:32 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1775 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1775 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 090015
SVRCTP
PAC109-119-090115-
/O.NEW.KCTP.SV.W.0076.070609T0014Z-070609T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
814 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  UNION COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 915 PM EDT

* AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES NORTHWEST OF WEIKERT TO 7 MILES SOUTHWEST OF BEAVER
  SPRINGS...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SNYDER-MIDDLESWARTH STATE PARK AROUND 820 PM EDT...
  WEIKERT AND BEAVER SPRINGS AROUND 825 PM EDT...
  TROXELVILLE AROUND 830 PM EDT...
  LAURELTON CENTER AROUND 835 PM EDT...
  SAND BRIDGE STATE PARK AND PENNS CREEK AROUND 845 PM EDT...
  MIFFLINBURG AROUND 850 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 205 AND 208.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522...STATE
ROAD 45.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4086 7737 4071 7733 4069 7690 4088 7686
      4110 7693

$$

FORECASTER: JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:57 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 8, 7:57 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT FRI JUN 8 2007

.SYNOPSIS...
A COLD FRONT MOVING ACROSS OHIO IS SPAWNING A NORTH/SOUTH LINE OF
SEVERE THUNDERSTORMS. THIS LINE WILL EXIT THE AREA LATER THIS
EVENING FOLLOWED BY CLEARING SKIES AND NORTH WINDS OVERNIGHT.

HIGH PRESSURE WILL BUILD IN FOR SATURDAY AND BRING FAIR WEATHER
THAT WILL LAST INTO THE START OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEVERE THUNDERSTORM WATCH 371 AND 372 IN EFFECT FOR A FEW MORE
HOURS AND ACTIVITY LINING UP WELL. NORTH/SOUTH LINE OF SEVERE
THUNDERSTORMS MOVING THROUGH THE MIDDLE PART OF THE STATE AT THIS
TIME. NUMEROUS REPORTS OF WIND DAMAGE IN THE WESTERN CWA SO FAR
AND EXPECT THIS TO CONTINUE FOR A FEW MORE HOURS AS THE EARLIER
CAP AT 700 MB HAS BEEN BROKEN. MINIMAL HAIL REPORTS INDICATE THAT
THE HIGH REFLECTIVITY CORES ALOFT ARE DROPPING LIKE AN ANCHOR OUT
OF EACH SUCCESIVE STORM. IMPRESSIVE DISPLAY OF WIND/LIGHTNING JUST
OUTSIDE THE OFFICE AT PRESS TIME.

BROAD AREA OF POST SQUALL LINE RAIN WILL CONTINUE FROM WEST TO
EAST THROUGH MIDNIGHT. AFTER THAT UPSTREAM SURFACE REPORTS
INDICATE NORTHWEST WINDS AND RAPIDLY DRYING CONDITIONS. A LITTLE
FOG IS POSSIBLE BUT WINDS MAY KEEP ANY WIDESPREAD AREAS FROM
FORMING.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
WE MAY START THE DAY A BIT CLOUDY AS REMNANTS OF THE MOISTURE
ASSOC WITH THE FRONT WORKS OUT OF THE AREA...OTHERWISE NICER
WEATHER WILL BE BUILDING IN AS HIGH PRESSURE SLIDES EAST OUT OF
THE MIDWEST. LOOKS LIKE SEVERAL NICE DAYS AFTER WE GET RID OF THE
HEAT/HUMIDITY AND POSSIBLE SHOWERS AND STORMS LATER TODAY AND
TONIGHT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
500 HPA CUTOFF LOW WELL TO THE SOUTHEAST OF NOVA SCOTIA WILL
SLOWLY RETROGRADE SEVERAL HUNDRED KM TO THE WEST THROUGH EARLY
NEXT WEEK. THIS WILL HELP TO MAINTAIN/STRENGTHEN A SHARP UPPER
LEVEL RIDGE AXIS ACROSS THE MIDWEST...KEEPING US ON THE
DRY...EASTERN SIDE OF THE RIDGE WITH COMFORTABLE TEMPERATURES AND
RELATIVE HUMIDITY.

TEMPERATURES BY DAY WILL BE ABOUT 3-5F ABOVE NORMAL ACROSS THE
REGION FOR SUNDAY THROUGH TUESDAY...BEFORE A SLOW COOLING TREND
SETS IN FOR LATE NEXT WEEK AS A WELL DEFINED SHORT WAVE /SHOWN BY
NUMEROUS MREF MEMBERS/ MOVES SOUTH OUT OF ERN CANADA. FOR MAXS...
I LEANED A BIT TOWARD THE HIGHER END OF THE MREF GUIDANCE RANGE
CONSIDERING THE HIGH AMOUNT OF SUNSHINE EXPECTED THROUGH THE EARLY
AFTERNOON. HIGHS WILL BE IN THE MID/UPPER 70S ACROSS THE MTNS AND
LOW/MID 80S SE OF THE ALLEGHENY PLATEAU SUNDAY THROUGH
WED...BEFORE DIPPING MAINLY INTO THE 70S FOR HIGHS THURSDAY
AND FRIDAY.

MIN TEMPS UNDER CLEAR TO PARTLY CLOUDY SKIES AT NIGHT
WERE WEIGHTED TWD THE LOWER END OF THE MREF RANGE.

THE COOLER AIR ALOFT WILL HELP TO GENERATE AFTERNOON CLOUDS AND
SCTD SHRA/TSRA WEDNESDAY THROUGH FRIDAY.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
LINE OF SEVERE STORMS MOVING ACROSS THE STATE AND STILL WILL
AFFECT KUNV/KIPT AND KMDT OVER THE NEXT TWO HOURS. STEADY RAIN
WILL LINGER BEHIND THIS LINE THROUGH 03Z-06Z. CONDITIONS WILL ONLY
LOWER TO MVFR UNTIL IMPROVING TO VFR AROUND SUNRISE.

BY MID SATURDAY MORNING...NO FLYING PROBLEMS ARE ANTICIPATED INTO
NEXT WEEK AS HIGH PRESSURE DOMINATES THE PATTERN.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LACORTE/TYBURSKI
NEAR TERM...LACORTE/TYBURSKI
SHORT TERM...LACORTE
LONG TERM...LAMBERT
AVIATION...LACORTE/TYBURSKI
Hazardous weather outlook, Jun 8, 5:42 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT FRI JUN 8 2007

PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046-
092145-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
542 PM EDT FRI JUN 8 2007

...SEVERE THUNDERSTORM WATCH 371 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING.

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. STRONG THUNDERSTORMS
ARE MOVING THROUGH WESTERN PENNSYLVANIA AT THIS TIME AND WILL MOVE
INTO THE AREA THIS EVENING. SOME OF THESE STORMS COULD BE
SEVERE...CAUSING DAMAGING WIND GUSTS AND LARGE HAIL.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

PAZ026>028-035-036-049>053-056>059-063>066-092145-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
542 PM EDT FRI JUN 8 2007

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING.

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. STRONG THUNDERSTORMS
ARE MOVING THROUGH WESTERN PENNSYLVANIA AT THIS TIME AND WILL MOVE
INTO THE AREA THIS EVENING. SOME OF THESE STORMS COULD BE
SEVERE...CAUSING DAMAGING WIND GUSTS AND LARGE HAIL.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Jun 8, 7:34 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
734 PM EDT FRI JUN 8 2007

PAZ037-090000-
TIOGA-
734 PM EDT FRI JUN 8 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TIOGA COUNTY
THROUGH 800 PM EDT...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MANSFIELD...MOVING EAST AT
25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR MANSFIELD...COVINGTON AROUND 745 PM...
ROSEVILLE AND MILLERTON AROUND 800 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.

A LINE OF SEVERE THUNDERSTORMS MOVING INTO WESTERN POTTER COUNTY
WILL LIKELY MAINTAIN ITS INTENSITY AND MOVE INTO WESTERN TIOGA
COUNTY AROUND 820 PM EDT.

FORECASTER: LAMBERT
Local storm report, Jun 8, 7:53 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
753 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     SOMERSET                40.01N 79.08W
06/08/2007                   SOMERSET           PA   LAW ENFORCEMENT

            NUMEROUS TREES AND WIRES DOWN IN SOMERSET, CENTRAL CITY,
            BERLIN, AND CONEMAUGH TOWNSHIPS.

0620 PM     TSTM WND DMG     WARREN                  41.84N 79.14W
06/08/2007                   WARREN             PA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN IN WARREN AND SEVERAL
            TOWNSHIPS THROUGHOUT THE COUNTY.

0630 PM     TSTM WND DMG     2 SSE BEDFORD           39.99N 78.49W
06/08/2007                   BEDFORD            PA   TRAINED SPOTTER

            SEVERAL TREES AND WIRES DOWN IN BEDFORD BOROUGH. ONE TREE
            FELL ON VEHICLE IN EAST PENN STREET.

0635 PM     TSTM WND DMG     EVERETT                 40.01N 78.37W
06/08/2007                   BEDFORD            PA   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0640 PM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
06/08/2007                   ELK                PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN REPORTED IN RIDGWAY,
            JOHNSONBURG, SAINT MARYS, AND SEVERAL MORE TOWNSHIPS.

0655 PM     TSTM WND DMG     WETMORE                 41.69N 78.86W
06/08/2007                   MCKEAN             PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN IN WETMORE, HAMLIN, AND
            SEVERAL MORE TOWNSHIPS IN THE COUNTY.

0700 PM     TSTM WND DMG     CLEARFIELD              41.02N 78.44W
06/08/2007                   CLEARFIELD         PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN CLEARFIELD BOROUGH, LAWRENCE
            TOWNSHIP, AND SEVERAL OTHER TOWNSHIPS IN THE COUNTY.

0705 PM     TSTM WND DMG     ALTOONA                 40.51N 78.40W
06/08/2007                   BLAIR              PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN IN ALTOONA, DUNCANSVILLE,
            HOLLIDAYSBURG, AND SEVERAL MORE TOWNSHIPS IN THE COUNTY.

&&

VGC
Local storm report, Jun 8, 7:57 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HIGH SUST WINDS  STATE COLLEGE           40.79N 77.86W
06/08/2007  E60 MPH          CENTRE             PA   NWS EMPLOYEE

            GUSTS TO 60 MILES PER HOUR ACCOMPANIED THUNDERSTORM
            MOVING THROUGH STATE COLLEGE.

&&

VGC
Local storm report, Jun 8, 8:01 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HIGH SUST WINDS  STATE COLLEGE           40.79N 77.86W
06/08/2007  E60.00 MPH       CENTRE             PA   NWS EMPLOYEE

            GUSTS TO 60 MILES PER HOUR ACCOMPANIED THUNDERSTORM
            MOVING THROUGH STATE COLLEGE. ALSO, SEVERAL TREES AND
            WIRES DOWN.

&&

VGC
Local storm report, Jun 8, 8:08 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
808 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
06/08/2007                   CAMERON            PA   TRAINED SPOTTER

            SEVERAL TREES AND WIRES DOWN IN EMPORIUM AND DRIFTWOOD
            TOWNSHIPS.

&&

VGC
Local storm report, Jun 8, 8:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     ROULETTE                41.77N 78.16W
06/08/2007                   POTTER             PA   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN IN ROULETTE, SWEDEN, AND
            AUSTIN TOWNSHIPS.

&&

VGC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:04 PM EDTSevere Thunderstorm WarningCTPLancaster56 min
Jun 8, 8:20 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga70 min
Jun 8, 8:32 PM EDTSevere Thunderstorm WarningCTPJuniata28 min
Jun 8, 8:33 PM EDTSevere Thunderstorm WarningCTPDauphin, York72 min
Jun 8, 8:42 PM EDTSevere Thunderstorm WarningCTPNorthumberland63 min
Jun 8, 8:49 PM EDTSevere Thunderstorm WarningCTPSullivan76 min
Jun 8, 9:11 PM EDTSevere Thunderstorm WarningCTPSchuylkill55 min
Jun 8, 9:17 PM EDTSevere Thunderstorm WarningCTPLebanon43 min
Jun 8, 9:23 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.